| Model Number |
7211 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a deflation issue occurred.During the procedure, a 2.00mm x 8mm nc emerge balloon catheter was advanced for dilatation.However, it was noticed that the balloon was deflated slowly.The procedure was completed.There were no patient complications reported.
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.